# Heacock Classic "Gold Cup" Historic Races Virginia International Raceway, Alton, Va

September 19-22, 2019 Full-Course Configuration: 3.27 miles

Wednesday, September 18
3:00pm—6:00pm Registration
5:00pm – 7:00pm Facility Access (Approx. time)
Staging will begin across from registration, once load-in begins,
continue past registration, turn right, go to grass lot and look for
staging FLAGS:
RED FLAG: Tractor trailers/RV tow haulers

BLUE FLAG: Pull-along trailers YELLOW FLAG: Garage tenants

Trans Am will stage in the south paddock

#### Thursday, September. 19

7:00am-5:00pm Registration

1 0
7:15am Test Day Drivers MtgPit Suite Mtg. Room (under garages)
7:00am—5:00pm Tech Inspection-Test Day/DOP/TOP Participants
plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run
Groups of Friday Schedule.

8:00am—5:00pm TEST DAY/DOP/TOP

## Friday, September 20

Friday, Septemb			
7:00am5:00pm	Registration		
7:00am5:00pm	Tech Inspection		
7:30am	Drivers' Meeting – Victory Circle		
8:00am	Group 10	Practice	
8:25am	Groups 8, 12b	Practice	
8:50am	Groups 3, 4, 5b	Practice	
9:15am	Groups 6, 12a	Practice	
9:40am	Groups 1, 2	Practice	
10:05am	IGT	Qualifying 1	
10:30am	Groups 5a, 7, 9, 11	Practice	
10:55am	Mazda Heritage	Practice	
11:20am	TA/TA3/TA4	Practice 30min	
11:50am	TA2	Practice 30min	
12:20pm—1:20pt	m LUNCH BREAK		
Alfa Ro	meo Hot Laps – From Soutl	n Paddock	
Alfa Ro 1:20pm	meo Hot Laps – From Soutl Group 10	h Paddock Qualifying 1	
1:20pm	Group 10	Qualifying 1	
1:20pm 1:45pm	Group 10 Groups 8, 12b	Qualifying 1 Qualifying 1	
1:20pm 1:45pm 2:10pm	Group 10 Groups 8, 12b Groups 3, 4, 5b	Qualifying 1 Qualifying 1 Qualifying 1	
1:20pm 1:45pm 2:10pm 2:35pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am	Qualifying 1 Qualifying 1 Qualifying 1 Practice	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm 3:30pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2 IGT	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1 Qualifying 2	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm 3:30pm 3:55pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2 IGT Groups 5a, 7, 9, 11	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1 Qualifying 2 Qualifying 1	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm 3:30pm 3:55pm 4:20pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2 IGT Groups 5a, 7, 9, 11 Groups 6, 12a	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1 Qualifying 2 Qualifying 1 Qualifying 1	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm 3:30pm 3:55pm 4:20pm 4:45pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2 IGT Groups 5a, 7, 9, 11 Groups 6, 12a Mazda Heritage	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1 Qualifying 2 Qualifying 1 Qualifying 1 Qualifying 1	
1:20pm 1:45pm 2:10pm 2:35pm 3:05pm 3:30pm 3:55pm 4:20pm 4:45pm 5:10pm	Group 10 Groups 8, 12b Groups 3, 4, 5b Pro-Am Groups 1, 2 IGT Groups 5a, 7, 9, 11 Groups 6, 12a Mazda Heritage TA/TA3/TA4	Qualifying 1 Qualifying 1 Qualifying 1 Practice Qualifying 1 Qualifying 2 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 1 Qualifying 40min Qualifying 20min	

benefitting IGNITE & The Autism Society of North Carolina **Presented by Chopard Watch** (Cash bar at 5:00, Dinner at 5:30)

## Saturday, September 21

7:30am—3:00pm	Registration	
8:00am-11:00am	Tech Inspection	
10:00am	HAGERTY Show	& Shine at the Gallery
8:00am	Groups 6, 12a	Qualifying 2
8:20am	Groups 3, 4, 5b	Qualifying 2
8:40am	Groups 8, 12b	Qualifying 2
9:00am	Group 10	Qualifying 2
9:20am	Groups 1, 2	Qualifying 2
9:40am	Mazda Heritage	Qualifying 2

	9/15/19

<u>Saturday, co</u>	ont.	
10:00am	IGT	Feature Race 1
10:20am	Groups 5a, 7, 9, 11	Qualifying 2
10:40am	TA2	Feature Race 75min
10:45-11:15	VROC Pro Am Autograph	Session – Tech Garage
11:55am—12	2:55pm LUNCH BREAK	Alfa Romeo Hot
Laps/Track T	Fouring/Car Show Parade Laps	s – From South Paddock

11:55 - 12:25pm VROC Charity Pro Am Fan Walk - Pit Lane 12:30pm – 12:50pm Driver Introduction/National Anthem 1:00 VROC Charity Pro Am Presented by Chonard Watch 50

1:00 <b>VROC</b> CI	harity Pro Am Presented by	y Chopard Watch 50m
2:20pm	Groups1, 2	Feature Race 1**
2:45pm	Groups 8, 12b	Feature Race 1**
3:10pm	Groups 3, 4, 5b	Feature Race 1**
3:35pm	Groups 10, IGT	Feature Race 1**
4:00pm	Groups 5a, 7, 9, 11	Feature Race 1**
4:25pm	Groups 6, 12a	Feature Race 1
4:50pm	Mazda Heritage	Feature Race 1
5:15pm	TA/TA3/TA4	Feature Race 75min
6:30pm	End of on-track activities	5
6:15pm	MOVIE NIGHT at the G	allery –
Sponsor	ed by Marathon Coach – bee	er & popcorn at 5:30pm
Premiere of Wil	lly T. Ribbs' "Uppity" – Prod	duced by Adam Carolla

### Sunday, September 22

8:00am-12 noon	n Registration		
7:50am	ALL ENDURO CARS	ON GRID	
8:00am—9:00am	Vintage/Classic I	Enduro 60	min.
End# 1	(Groups 1, 2, 3, 4, 5b, 6b,		stop
9:05am	Group 10	Feature Race 2	2
9:35am	Groups 5a, 7, 9, 11	Feature Race 2	**
10:05am	Mazda Heritage	Feature Race 2	2
10:35am	IGT	Feature Race 2	2
11:05am	Groups 6, 12a	Feature Race 2	2
11:35am	Groups 3, 4, 5b	Feature Race 2	**
12:00pm—1:00p	m LUNCH with QUIET	HOUR	
Alfa Rome	o Hot Laps/Track Touring	<ul> <li>From South Paddo</li> </ul>	ck
1:00pm	Alfa Romeo Reunion	Feature Race	
1:30pm	Groups 1, 2	Feature Race 2	2
1.50mm	ALL ENDUDO CADO	ON CDID	
1:50pm	ALL ENDURO CARS		
2:00pm—3:30pm	Historic/GTP/GT End	luro 90	min.
2:00pm—3:30pm		luro 90	
2:00pm—3:30pm End # 2	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11	luro 90 , 12a, IGT) 2 pit	stops
2:00pm—3:30pm End # 2 3:40pm	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11 Groups 8, 12b	luro 90 , 12a, IGT) 2 pit Feature Race 2	stops
2:00pm—3:30pm End # 2	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11	luro 90 , 12a, IGT) 2 pit Feature Race 2	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11 Groups 8, 12b End of on track activities	luro 90 , 12a, IGT) 2 pit Feature Race 2	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm	Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activitie: RACE & RUN GROUPS—VI	luro 90 , 12a, IGT) 2 pit Feature Race 2 s	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm SVRA Groups	Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activities ACE & RUN GROUPS—VI	luro 90 , 12a, IGT) 2 pit Feature Race 2 s R 6, 12a	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm SVRA Groups 1 SVRA Groups 3 SVRA Groups 8	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activitie: RACE & RUN GROUPS—VI 1, 2 SVRA Groups 3, 4, 5b SVRA Group 3, 12b SVRA Groups	luro 90 , 12a, IGT) 2 pit ; Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm SVRA Groups 1 SVRA Groups 3 SVRA Groups 8 International GT	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activities RACE & RUN GROUPS—VI 1, 2 SVRA Groups 3, 4, 5b SVRA Group	luro 90 , 12a, IGT) 2 pit ; Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm SVRA Groups 8 SVRA Groups 8 International GT Trans Am Series	h Historic/GTP/GT Enc (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activitie: RACE & RUN GROUPS—VI 1, 2 SVRA Groups 8, 4, 5b SVRA Groups 8, 12b SVRA Groups Mazda Heritag	luro 90 , 12a, IGT) 2 pit : Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11 ge Cup	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>International GT</b> <b>Trans Am Series</b> Group Splits: 5a	h Historic/GTP/GT Enc (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activitie: RACE & RUN GROUPS—VI 1, 2 SVRA Groups 8, 4, 5b SVRA Groups 8, 12b SVRA Groups Mazda Heritag (BSR, S2, VS2) 5b (FM	luro 90 , 12a, IGT) 2 pit : Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11 ge Cup 1, FM2, WSR)	stops
2:00pm—3:30pm End # 2 3:40pm 4:10pm <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>SVRA Groups</b> a <b>International GT</b> <b>Trans Am Series</b> Group Splits: 5a 6a	h Historic/GTP/GT Enc (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activitie: RACE & RUN GROUPS—VI 1, 2 SVRA Groups 8, 4, 5b SVRA Groups 8, 12b SVRA Groups Mazda Heritag (BSR, S2, VS2) 5b (FM	luro 90 , 12a, IGT) 2 pit ; Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11 ge Cup 1, FM2, WSR) , BP, TA)	stops **
2:00pm—3:30pm End # 2 3:40pm 4:10pm <b>B</b> <b>SVRA Groups</b> 1 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 4 <b>International GT</b> <b>Trans Am Series</b> Group Splits: 5a 6a <b>THERE WILL BF</b> <b>COMBINED GRO</b>	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activities ACE & RUN GROUPS—VI , 2 SVRA Groups , 4, 5b SVRA Groups , 4, 5b SVRA Groups Mazda Heritag (BSR, S2, VS2) 5b (FM (AP) 6b (AS, E SEPARATE PODIUMS FC OUPS	luro 90 , 12a, IGT) 2 pit ; Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11 ge Cup 1, FM2, WSR) , BP, TA) DR RACES CONTAIN	stops **
2:00pm—3:30pm End # 2 3:40pm 4:10pm <b>B</b> <b>SVRA Groups</b> 1 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 3 <b>SVRA Groups</b> 4 <b>International GT</b> <b>Trans Am Series</b> Group Splits: 5a 6a <b>THERE WILL BF</b> <b>COMBINED GRO</b>	h Historic/GTP/GT End (Groups 5a, 6a, 7, 9, 10, 11) Groups 8, 12b End of on track activities ACE & RUN GROUPS—VI ,2 SVRA Groups 3, 4, 5b SVRA Groups Mazda Heritag (BSR, S2, VS2) 5b (FM (AP) 6b (AS, E SEPARATE PODIUMS FO OUPS Pace Carsif deemed necess	luro 90 , 12a, IGT) 2 pit ; Feature Race 2 s R 6, 12a 10 5a, 7, 9, 11 ge Cup 1, FM2, WSR) , BP, TA) DR RACES CONTAIN	stops **